# SDR C2XA97IA358

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S5397091636301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND WING TO FUSELAGE FAIRING PANEL 296AR SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PANEL SUPPORT IAW ATR-42 SRM 51-25-03/51-25-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
